# SDR USAR201507280002

- Difficulty date: July 13, 2015
- Submitted: July 28, 2015
- Operation: General aviation
- Make and model: Beech A200C
- Aircraft serial: BP0047
- Aircraft time: 16,789 hours, 14,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 10143014031
- Condition: Cracked
- Location: Zone 800
- Part time: 16,789 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(24376) LOWER AFT CORNER CRACK ROUTED GREATER THAN 1.0" IN LENGTH.
